logo
Previous Thread
Next Thread
Print Thread
Page 3 of 3 1 2 3
Joined: Feb 2008
Posts: 988
Parakeet
Offline
Parakeet
Joined: Feb 2008
Posts: 988
My pleasure, Eleise. You are too funny! grin

It's interesting that the foods you mentioned are dairy based. I wonder if he is lactose intolerant?

Shay

Sponsored Post Advertisement
Shannon L. Wolf #518718 05/06/09 11:12 AM
Joined: Apr 2009
Posts: 6
S
Newbie
Offline
Newbie
S
Joined: Apr 2009
Posts: 6
Hi, I have been reading the post here with great interst. 2 weeks ago i had a Novasure proceedure (happy with the treatment and chatted to people on her for advice) The trouble is i have been feeling so unwell after the treatment with sickness dizzyness and general unwellness that i have been back to the Doctor twice since the surgery. The 1st time she thought i had 2 infections and put me on 2 kinds of antibiotics with the warning i would have an upset stomach. Today i had to go back, i feel soooo sick all the time and the bloatedness is incredible, she (Doc) thinks the surgery has done this to my stomach. My problem is that i have had this nausea happen to me last October which has had no tie into any surgery!......i believe i have a seperate problem here...........the symptoms are huge bloating to the point i cant wear my jeans, sickness, acid, heartburn, nausea after every morsel im eating, bloatedness after 1 cup of coffee, the feeling that im hungry all the time and total misery! Whats going on here? Im at a total loss of what to do or where to start, i think my diet needs a complete overhaul (i dont drink or eat spicey foods, heavens no!) i had the novasure treatment after 15 yrs of bad periods 7 of which i spent on anti-imflamatory tablets, also anti-inflams for arthritis in the past and im convinced they have damaged my stomach somehow......i live in the uk and getting to the bottom of these problems could be a long haul, i need to self help now because im in misery here. Am i allergic to something? have i got an intolerance? Im just not sure whats doing this at all. Thanks a lot Shaz

shazza1 #522830 05/25/09 08:36 AM
Joined: Feb 2008
Posts: 988
Parakeet
Offline
Parakeet
Joined: Feb 2008
Posts: 988
Hi Shaz,

I have retired from editorship of the Stomach Issues forum (formerly Shay_LoveYourTummy,) but since the slot hasn't been filled yet I'd be happy to offer my input.

It sounds like there are a few different things going on, here. As for the stomach problems post Novasure (I'm not a big fan of Novasure for many, many reasons) you are spot on with your feelings that the anti-inflammatory drugs are causing your stomach pain. These drugs can and do cause stomach ulcers and bleeding - also antibiotics cause horrible problems with the colon.

So, your diet is most likely not the cause of your problems, but the meds they put you on after your surgery. I am so very sorry you are going through this, Shaz. None of it was/is necessary.

So, what I most highly recommend is that you get to an acupuncturist as soon as you possibly can. Do you have any in your area? In the mean time, it is essential that you get some probiotics into your system to reverse the damage that the antibiotics have caused in your colon. You can get them at health food stores or online. If they are too expensive, the next best thing is yogurt, and lots of it. I have an article here in the Stomach Issues Site archives called "The Hidden Dangers of Antibiotics" - if you are interested, I believe it's under the Conventional Medicine header.

Also, there are on-going threads in the GYN Site about Novasure. A few women have complained of horrible bloating, and as I understand it, blood can build up in the uterus after the procedure. I have posted there twice urging women not to get this procedure, as acupuncture can quickly and easily remedy all uterine problems. A good friend of mine has had horrific periods for 3 years. About a month ago, after her doctor recommended Novasure, I finally convinced her to get acupuncture. She has gone from periods that last for 3 weeks out of every month, down to two days per week. As she continues, they will become normal again. Shaz, I feel so disheartened that so many women believe in what their doctors tell them, and have no idea that there are safe, noninvasive ways to heal the body. But, you can heal now, even after your Novasure. Do consult an acupuncturist soon. My best wishes go out to you.

Shay

Page 3 of 3 1 2 3

Link Copied to Clipboard
Brand New Posts
Inspiration Quote
by Angie - 11/30/22 08:34 PM
Sewing Time Savers
by Cheryl - Sewing Editor - 11/30/22 04:33 PM
Astro Advent 2022
by Mona - Astronomy - 11/30/22 03:20 PM
Psalm for the day
by Angie - 11/30/22 11:58 AM
It's 2022 - on this day in the past . . .
by Mona - Astronomy - 11/30/22 08:35 AM
New Post - Being Present
by Cat - Meditation - 11/30/22 08:23 AM
New Post - And Breathe...
by Cat - Meditation - 11/30/22 08:21 AM
S.M.A.R.T decisions to make New Year Resolutions?
by JOY (Self Development) - 11/30/22 07:53 AM
Screenplay Contest-Submit Your Short Story or Book
by Angela - Drama Movies - 11/28/22 04:23 PM
Procreate Animation - Holiday Greeting Card
by Digital Art and Animation - 11/26/22 09:08 PM
Sponsor
Safety
We take forum safety very seriously here at BellaOnline. Please be sure to read through our Forum Guidelines. Let us know if you have any questions or comments!
Privacy
This forum uses cookies to ensure smooth navigation from page to page of a thread. If you choose to register and provide your email, that email is solely used to get your password to you and updates on any topics you choose to watch. Nothing else. Ask with any questions!


| About BellaOnline | Privacy Policy | Advertising | Become an Editor |
Website copyright © 2022 Minerva WebWorks LLC. All rights reserved.


Powered by UBB.threads™ PHP Forum Software 7.7.5